Connect with others who understand.

sign up log in
About MyFibroTeam

Connect with others who understand.

sign up log in
About MyFibroTeam
Real members of MyFibroTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Burning

Burning

Anyone have burning throat/lip?

A MyFibroTeam Member said:

it may be an allergic reaction to the med's !

posted over 6 years ago
A MyFibroTeam Member said:

Yes but I just started Zanaflex 8 days ago and instantly had a sore throat burning sensation on my tongue and last night my bottom lip started burning I looked in the mirror and my bottom lip was red and swollen a little it and my chin was tomato red and swollen. So I think it's from the Zanaflex but today no symptoms and I am still taking the Zanaflex. I guess it's a mystery now as to why that happened and went away on its own. I will post a pic of it. It was the weirdest thing. I posted it under the pin board section named it burning lip and chin

edited, originally posted over 6 years ago
Already a Member? Log in